# SDR GTIA030984

- Difficulty date: November 17, 2003
- Submitted: December 31, 2003
- Operation: Air carrier
- Aircraft: N818NK
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48018
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND CABIN STATION 1338 STRINGER 18L WEB CORRODED TOP AND BOTTOM.  REMOVED SPLICE.  FABRICATED NEW SPLICE.  INSTALLED NEW SPLICE.  (M)
